Childhood Diseases

Question
Posted by: MG | 2010/04/30

Q.

Hives

Hi Professor,

Thank you for your reply on my 3 year old''s rash on his stomach. I would also like to give him an anti-histamine, we have Allecet in the cupboard. Would he be able to take this, he has Epilepsy?

I am busy treating the rash with Mylocort.

Many thanks.

Expert's Reply

A.

Paediatrician

You can use the Allecet to treat your son's hives.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.